| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 41-44


H. Y. Lee, N. S. Jung, C. S. Ryoo
      A new approach for the Bernoulli polynomials with the variable [x]q
      Applied Mathematical Sciences, Vol. 9, 2015, no. 41, 2005-2017
      http://dx.doi.org/10.12988/ams.2015.46490

Alioune Coulibaly, Alassane Diedhiou, Clement Manga
      Coupling homogenization and large deviations principle in a parabolic PDE
      Applied Mathematical Sciences, Vol. 9, 2015, no. 41, 2019-2030
      http://dx.doi.org/10.12988/ams.2015.5169

Jinshan Zhang, Dandan Liu
      A class of Z4C-groups
      Applied Mathematical Sciences, Vol. 9, 2015, no. 41, 2031-2035
      http://dx.doi.org/10.12988/ams.2015.4121008

Chansoo Kim, Keunhee Han
      Bayesian estimation of generalized exponential distribution under progressive first failure censored sample
      Applied Mathematical Sciences, Vol. 9, 2015, no. 41, 2037-2047
      http://dx.doi.org/10.12988/ams.2015.5183

Mario Cavani, Teodoro Lara, Nelson Merentes, Sael Romero, Mayrelly Valera
      A food chain model Holling type II with distributed delay
      Applied Mathematical Sciences, Vol. 9, 2015, no. 42, 2049-2060
      http://dx.doi.org/10.12988/ams.2015.4121016

Stefan Maruster
      Strong convergence of the Mann iteration for demicontractive mappings
      Applied Mathematical Sciences, Vol. 9, 2015, no. 42, 2061-2068
      http://dx.doi.org/10.12988/ams.2015.5166

A. Adebiyi Ayodele, K. Ayo Charles
      Portfolio selection problem using generalized differential evolution 3
      Applied Mathematical Sciences, Vol. 9, 2015, no. 42, 2069-2082
      http://dx.doi.org/10.12988/ams.2015.5188

V. W. J. Anand, S. Ganesh, A. Mohamed Ismail, C. K. Kirubhashankar
      Unsteady MHD dusty fluid flow of an exponentially stretching sheet with heat source through porous medium
      Applied Mathematical Sciences, Vol. 9, 2015, no. 42, 2083-2090
      http://dx.doi.org/10.12988/ams.2015.5294

Vijaya Lakshmi Gandhavadi Mohan Rao, Suresh Rasappan, Regan Murugesan, Vijaya Srinivasan
      A prey predator model with vulnerable infected prey consisting of non-linear feedback
      Applied Mathematical Sciences, Vol. 9, 2015, no. 42, 2091-2102
      http://dx.doi.org/10.12988/ams.2015.43184

Nurul Rohmawati, Hari Wijayanto, Aji Hamim Wigena
      Ensemble spatial autoregressive model on the poverty data in Java
      Applied Mathematical Sciences, Vol. 9, 2015, no. 43, 2103-2110
      http://dx.doi.org/10.12988/ams.2015.4121034

Gerson Ulbricht, Neida M. Patias Volpi
      A production programming model multistage with intermediate stocks
      Applied Mathematical Sciences, Vol. 9, 2015, no. 43, 2111-2124
      http://dx.doi.org/10.12988/ams.2015.52113

Ruben Leal, Jose Aguilar, Louise Trave-Massuyes, Edgar Camargo, Addison Rios
      An approach for diagnosability analysis and sensor placement for continuous processes based on evolutionary algorithms and analytical redundancy
      Applied Mathematical Sciences, Vol. 9, 2015, no. 43, 2125-2146
      http://dx.doi.org/10.12988/ams.2015.52122

Ying Meng, Qingjian Zhou, Jia Jiao, Jielin Zheng, Danni Gao
      The ordered weighted geometric averaging algorithm to multiple attribute decision making within triangular fuzzy numbers based on the mean area measurement method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 43, 2147-2151
      http://dx.doi.org/10.12988/ams.2015.5156

Guy Jumarie
      Informational entropy of non-random non-differentiable functions. An approach via fractional calculus
      Applied Mathematical Sciences, Vol. 9, 2015, no. 44, 2153-2185
      http://dx.doi.org/10.12988/ams.2015.52139

Cong Huu Nguyen, Kien Ngoc Vu, Hai Trung Do
      Model reduction based on triangle realization with pole retention
      Applied Mathematical Sciences, Vol. 9, 2015, no. 44, 2187-2196
      http://dx.doi.org/10.12988/ams.2015.5290


Journals | Books | Indexing and abstracting | Author guidelines | Open access